Full Text: PDF
Received January 26, 2017; Accepted April 18, 2018; Published May 7, 2018
Abstract. In this article, we introduce and study a generalized Yosida approximation operator associated to H(.,.)-co-accretive mappings. We show the convergence of generalized Yosida approximation operator based on the concept of graph convergence and resolvent operator convergence. We establish a relationship between the graph convergence for H(.,.)-co-accretive operators and generalized Yosida approximation operators. Finally, the existence and uniqueness of solution of a system of generalized Yosida inclusions under some mild conditions is established in q-uniformly smooth Banach spaces.
How to Cite this Article:
Mohd Akram, Jia-Wei Chen, Mohd Dilshad, Generalized Yosida approximation operator with an application to a system of Yosida inclusions, Journal of Nonlinear Functional Analysis, Vol. 2018 (2018), Article ID 17, pp. 1-20.